# SDR CALA0000060

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 120 - 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED AT STA 120-150 BETWEEN LONGERON 24 AND 25R.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-04, FIGURE 12B, 51-30-2, AND 51-30-5.
